| Catalog Number |
FFNS0808 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
01/01/2019
Type of Reportable Event
Serious Injury
Event or Problem Description
The manufacturer received rwe report named "safety and performance of the fuseforce implants utilizing the premier healthcare database" that contains collected data on the usage and the outcomes of fuseforce.The report details analysis provided for procedures performed between (b)(6) 2016 ¿(b)(6) 2025.During the review of the report, it was not possible to establish a specific device detail, patient information, and currently no additional device information is available; however, patient 13 had generalized pain.
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device(s) were not returned for evaluation, and no other additional information was received from the clinical site.More detailed information about the patient's medical history, the event details and the involved device(s) must be available to determine the root cause.If any additional information becomes available, the investigation will be reopened and re-evaluated accordingly.